Das Post-Finasterid-Syndrom

@article{Kuhl2017DasP,
  title={Das Post-Finasterid-Syndrom},
  author={H. Kuhl and I. Wiegratz},
  journal={Gyn{\"a}kologische Endokrinologie},
  year={2017},
  volume={15},
  pages={153-163}
}
ZusammenfassungDas Post-Finasterid-Syndrom (PFS) beschreibt eine langfristige Störung der Sexualfunktion sowie psychische und kognitive Veränderungen, die während oder nach der Behandlung einer androgenetischen Alopezie (AGA) mit 1 mg Finasterid pro Tag bzw. während oder nach der Therapie einer benignen Prostatahyperplasie (BPH) mit 5 mg/Tag auftreten und nach Absetzen persistieren. Die günstige Wirkung von Finasterid auf AGA und BPH beruht auf einem starken Abfall der 5α-Dihydrotestosteron(DHT… Expand

References

SHOWING 1-10 OF 68 REFERENCES
Emotional Consequences of Finasteride: Fool’s Gold
Depression Circumstantially Related to the Administration of Finasteride for Androgenetic Alopecia
Persistent Sexual, Emotional, and Cognitive Impairment Post-Finasteride
Finasteride induced depression: a prospective study
Patients treated for male pattern hair with finasteride show, after discontinuation of the drug, altered levels of neuroactive steroids in cerebrospinal fluid and plasma
The benefits of finasteride for hirsute women with polycystic ovary syndrome or idiopathic hirsutism
Lack of efficacy of finasteride in postmenopausal women with androgenetic alopecia.
...
1
2
3
4
5
...